# SDR U2RA201907180001

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,903 hours, 14,228 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D23969125
- Part serial: 5654A
- Condition: Low Pressure
- Location: Cabin
- Part time: 8,388 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LIFE RAFT REMOVED DUE TO LOW PRESSURE - INSTALLED SERVICEABLE LIFE RAFT PER AIRCRAFT MAINTENANCE MANUAL 25-62-01.
